# SDR DALA2024122011884

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 91,056 hours, 22,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6812 DURING SVC CHECK FOUND EMERGENCY LIGHTS @ 19-26ABC INOP. CORRECTIVE ACTION: R/R M733 BATTERY PACK AT L2 DOOR REF B757 AMM 33-51. OPS CHECK GOOD. (6689198)
